# SDR SIMA200412102

- Difficulty date: April 21, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7253814437
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND FRAME 640 TO BE DENTED 12.5 INCHES ABOVE THE FLOOR.  REMOVED FRAME AND INSTALLED NEW FRAME IAW SAAB 340 SRM 72LKS 3079 REV 43, 51-40-21, 51-40-40, 51-40-22, AND 51-40-40.  (M)
